# SDR RRXA97294

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5652807
- Condition: Elongated
- Location: Ws 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LT WING FLAP FITTING (P/N 5652807) HAS ELONGATED HOLE AT HINGE END AT XW 4.0.  REMOVED BASE FITTING IAW DC-8 SRM 51-3-2.  REAMED HOLE TO 0.6735 IAW SRM 51-3-2 AND FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-03724.  FABRICATED AND INSTALLED NEW BUSHING IAW REO-03724 AND DAC DWG 5652691.
